# SDR VNAA2021011299914

- Difficulty date: January 12, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 38,259 hours, 37,153 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67036067001F00
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 1088.20M CORRODED BETWEEN STGR 27 AND STGR 25R.
